# SDR 96ZZZX3784

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5909W
- Make and model: Piper PA-28-150
- Aircraft serial: 283032
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose Assy
- Part number: 6390115
- Condition: Deteriorated
- Location: Fuel Tank
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXIBLE FUEL LINE TO FUEL TANK IS HIGHLY CORRODED AND BRITTLE.  BROKE IN HALF UPON TANK REMOVAL.  HOST ASSY WAS ORIGINAL, DATE - 1965.
